Drug Side Effects?
Hello. I want to ask, if I have a swollen heart, every time I take nitrocave retard medicine, I always have dizziness, nausea and trembling.
The symptoms you experience may be caused by side effects of using these drugs, as for the side effects that can arise from using nitrocave retards are
Dizziness, especially after sitting or lying down for a long time
Nausea and vomiting
If these complaints only appear after consuming the drug, of course it will further confirm that the side effects of the drugs are the cause. However, it does not rule out that nausea and shaking are caused by other things, such as fever, stomach pain, vertigo, indigestion, and several infectious diseases.
Therefore, Tarie should return to the cardiologist so that an examination can be carried out to find out what is the root cause of the nausea and shaking through a series of medical examinations and medical question and answer sessions. Taria is advised not to stop using the drug without clinical judgment from a cardiologist first, as long as the unpleasant symptoms are not too severe.
The suggestion for Tarie is that the drug should be taken according to the doctor's recommendation and try it 1 hour before eating and swallow it completely accompanied by drinking a glass of water but it is still exactly under the doctor's recommendation (how many amounts and frequency in a day)
May be useful